PegIntron Dose One,days 3-7.

This will be very quick, just wanted to bring you up to speed….

So…after day 2, the worst of the side effects have really dissipated significantly. I still have the headaches and the body aches, but the nausea is MUCH much less.

I will write a new entry tomorrow after my dose. We have moved the “D Day”, as I’m calling it, to Friday afternoons so I won’t lose any time off work. So…until tomorrow evening….

Advertisements

One thought on “PegIntron Dose One,days 3-7.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s